International Journal of Analysis and Applications is a peer-reviewed journal that publishes original research articles in all areas of analysis and its applications.
Topics included but not limited to:
Abstract harmonic analysis; Clifford analysis; Complex analysis; Computable analysis; Control and optimization; Convex analysis; Difference equations; Differential equations; Dynamical systems; Fourier analysis; Functional analysis; Inequalities; Geometric analysis; Mathematical biology; Miscellaneous applications of functional analysis; Multivariate analysis; Nonlinear functional analysis; Numerical analysis; Numerical methods in Fourier analysis; Operator theory; p-adic analysis; Partial differential equations; Real analysis; Stochastic analysis; Tropical analysis and all the other fields of their applications.


Vol 18, No 2

Table of Contents


Ideals on Generalized Topological Spaces
Pages 149-160
Author(s): Fahad Alsharari
Abstract | PDF

Analysis of Quasistatic Frictional Contact Problem with Subdifferential Form, Unilateral Condition and Long-Term Memory
Pages 161-171
Author(s): A. Ourahmoun, B. Bouderah, T. Serrar
Abstract | PDF

A Note on Generalized Indexed Product Summability
Pages 172-182
Author(s): A. Mishra, B. P. Padhy, B. K. Majhi, U. K. Misra
Abstract | PDF

Birkhoff Normal Forms for Born-Oppenheimer Operators
Pages 183-193
Author(s): Nawel Latigui, Bekkai Messirdi, Kaoutar Ghomari
Abstract | PDF

Nonlinear (m, p)-Isometric And (2, p)-Concave Mappings on Complex Normed Spaces
Pages 194-211
Author(s): El Moctar Ould Beiba, Aydah Mohammed Ayed Al-Ahmadi
Abstract | PDF

Attitudes and Repurchase Intention of Consumers Towards Functional Foods in Ho Chi Minh City, Vietnam
Pages 212-242
Author(s): Nhu-Ty Nguyen
Abstract | PDF

The Analytical Solution of Telegraph Equation of Space-Fractional Order Derivative by the Aboodh Transform Method
Pages 243-253
Author(s): Mohamed Elarbi Benattia, Kacem Belghaba
Abstract | PDF

Certain Subfamily of Harmonic Functions Related to Salagean q-Differential Operator
Pages 254-261
Author(s): Sh. Najafzadeh, Deborah Olufunmilayo Makinde
Abstract | PDF

Semiclassical Resonances via Meromorphy of the Resolvent and the S-Matrix
Pages 262-276
Author(s): Soumia Belmouhoub, Bekkai Messirdi, Abderrahmane Senoussaoui
Abstract | PDF

Fuzzy Ideals on Ordered AG-Groupoids
Pages 277-303
Author(s): Nasreen Kausar, Meshari Alesemi, -- Salahuddin
Abstract | PDF

N Wave and Periodic Wave Solutions for Burgers Equations
Pages 304-318
Author(s): Zahia Nouri, Saida Bendaas, Houssem Eddine Kadem
Abstract | PDF

Generalizations of Minkowski and Beckenbach–Dresher Inequalities and Functionals on Time Scales
Pages 319-331
Author(s): Rabia Bibi, Anees Ur Rahman, Muhammad Shahzad
Abstract | PDF

COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.